# SDR SIMA20191108001

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 35,856 hours, 31,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT BOTH PACKS RUNING CABIN AND COCKPIT FILLED WITH STRONG SMELL OF SMOKE TURNED OFF PACK 1 AND SMELL WENT AWAY-C/A-C/W EMB-140 FIM TASK 21-20-00-810-801-A AIR CONDITION ABNORMAL SMELL NO SMELLS NOTED. C/W ETN-EM-72-034 NO SMELLS NOTED . PERFORMED GVI OF ACM IAW EMB-140 AMM 21-51-03 NO DEFECTS NOTED
